Title: [Motility disorders of the small intestines]
Authors: Janssens, Jozef # ×
Issue Date: Aug-1985
Series Title: Verhandelingen - Koninklijke Academie voor Geneeskunde van België vol:47 issue:1 pages:63-84
ISSN: 0302-6469
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Translational Research in GastroIntestinal Disorders
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science